# SDR GTIA2022053136455

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 57,703 hours, 26,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENS DIRTY SOCK SMELL ON AIRCRAFT SAFETY CONCERN-ACCOMPLISHED TSM 05-50-00-810-836 PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYST IAW AMM 21-00-00 NO SIGHT OF CONTAMINATION ISOLATED BOTH PACKS ON APU NO SIGNS OF SMELL PERFORMED ENG 1 & 2 RUN IAW AMM 71-00-00 ISOLATED BOTH PACKS NO SIGHT OF SMELL WITH AEROTRACER WALT THRU CABIN R/R RECIRCULATION FILTERS IAW AMM 21-21-41 INSPECTED ENG APU AND PACK NO DEFECT NOTED. A/C OK FOR SERVICES
